MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5081-153
Medical Device Problem Codes Break (1069); No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is reported conservatively at this time due to reporting timelines as the device "issue" was not specified.G4: pma code missing as device model and lot is unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the artisse device was in an optimal position within the aneurysm fundus; however, during the detachment process, device position movement was noted, resulting in encroachment of the device upon the parent branch vessel.A neuroform atlas stent was placed spanning the neck of the aneurysm from the m2 segment proximally into the m1 segment.A scepter xc balloon was introduced for gentle angioplasty within the stent to ensure apposition of the stent and further compress the artisse device.The patient tolerated the procedure well.There was no change in the aneurysm that would impact the device size since the baseline imaging.However, device/marker protrusion resulted in an additional intervention during the procedure, which included the use of a balloon and a stent.After detachment, the placement of the device was not satisfactory, although the device demonstrated adequate conformability to the shape of the treated aneurysm.The parent artery stenosis was measured at 0-5%.The primary guide catheter used was the wallaby esperanz, and the medtronic rebar-18 was also utilized.Adjunctive devices were used due to a device deficiency, which included a balloon and a stent, but no coils or additional flow diverters were used.The study device was successfully implanted.An attempt to resheath the device was made, and the resheathing was successful.There was one detachment attempt during the procedure.An assessment for product, therapy, or procedure relatedness was unknown for the investigator, sponsor, and cec.The alleged issue was device protrusion, but there were no impacts to the patient, who remained stable after the implant.However, an additional stent was placed alongside the artisse device to prevent permanent injury or impairment.The patient was on multiple medications for prophylactic treatment of the aneurysm, including acetylsalicylic acid (81 mg daily, ongoing since (b)(6) 2026), eptifibatide (7 mg once on (b)(6) 2026), heparin (5000 units once on (b)(6) 2026, then 5000 units twice per day from(b)(6) 2026 to (b)(6) 2026), eptifibatide iv drip (2 mcg/kg/min from (b)(6) 2026 to (b)(6) 2026), and brilinta (180 mg once on (b)(6) 2026, followed by 90 mg twice per day from (b)(6) 2026, ongoing).The patient's baseline mrs score was 0 (no symptoms at all).The eligibility criteria assessment was completed on (b)(6) 2025, and imaging (dsa) was conducted on (b)(6) 2025.The aneurysm was located at the mca bifurcation in the right hemisphere and was saccular in morphology, with a maximum height of 4.52 mm, width of 4.29 mm, and neck size of 3.62 mm.During the procedure, a device deficiency was noted as movement upon detachment.However, it was determined that this deficiency could not have led to a serious adverse device effect (sade).Medtronic received a report that during the procedure, the primary support consultant (sc) was present and notified the backup sc regarding an "issue" with the rebar device.The backup sc made the monitor aware of the situation; however, monitor information is secondary, and the case proctor was present during the procedure.No specific details about the nature of the issue were provided during the visit.It is unknown whether an assessment for product, therapy, or procedure relatedness was made by the investigator, sponsor, or clinical events committee (cec).The alleged issue is unknown, as is any impact to the patient.No additional medical intervention was required to prevent permanent injury or impairment.The relevant patient medical history includes a right middle cerebral artery (r mca) saccular aneurysm.
 
Event or Problem Description
Additional information received that the artisse device had movement upon detachment.It is not believed that the rebar catheter was the cause.
 
Additional Manufacturer Narrative
B5: additional information added to event summary.H2: review of this mdr and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
alison sweeney
parkmore business park west
galway, CA 92618
EI   92618
+353 7635265677
MDR Report Key24269280
Report Number2029214-2026-00234
Device Sequence Number10726210
Product Code KRA
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105-5081-153
Device Catalogue Number105-5081-153
Device Lot NumberD023585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer03/18/2026
08/19/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/19/2026
09/16/2026
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight146 LB